Journal article icon

Journal article

Stability analysis for a class of partial differential equations via semidefinite programming

Abstract:
This paper studies scalar integral inequalities in one-dimensional bounded domains with polynomial integrands. We propose conditions to verify the integral inequalities in terms of differential matrix inequalities. These conditions allow for the verification of the inequalities in subspaces defined by boundary values of the dependent variables. The results are applied to solve integral inequalities arising from the Lyapunov stability analysis of partial differential equations. Examples illustrate the results.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1109/TAC.2015.2479135

Authors


Valmorbida, G More by this author
More by this author
Department:
Oxford, MPLS, Engineering Science
Oxford Clarendon Scholarship More from this funder
Sloane-Robinson Scholarship More from this funder
Publisher:
Institute of Electrical and Electronics Engineers Publisher's website
Journal:
IEEE Transactions on Automatic Control Journal website
Volume:
61
Issue:
6
Pages:
1649 - 1654
Publication date:
2015-09-15
DOI:
ISSN:
1558-2523 and 0018-9286
Pubs id:
pubs:627972
URN:
uri:3418aab4-0c9c-4fc6-a366-777efe63945e
UUID:
uuid:3418aab4-0c9c-4fc6-a366-777efe63945e
Local pid:
pubs:627972
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP